| Model Number |
B1PC (+ 20 D) |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This initial emdr is being submitted to fda for an event that occurred in the usa.Haptic damage is indicated as a potential malfunction related to the iol, as covered under the warnings section of the product's instructions for use (ifu).Regarding section h6 - manufacturer's codes for: type of investigation, findings, and conclusion are pending device return and completion of product investigation.Once the product investigation is completed, a follow-up report will be submitted to fda which will include the manufacturer's codes for type of investigation, findings, and conclusion.
Event or Problem Description
Event occurred in usa.Damaged haptic after implantation.Lens was cut in half and explanted.Patient health not impacted.Patient hasrecovered and is fine.Imdrf code: a0414, material split cut or torn.Iol was explanted on (b)(6) 2023.
Additional Manufacturer Narrative
This follow-up report # 1 emdr is being submitted to fda for a reportable event that occurred inside the usa.The report includes additional information not available/included in the initial report.The product was not returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.No abnormalities were found in production and inspection records of the product.(serial no.: (b)(6); model: b1pc).We also confirmed there were no abnormalities on the loop pull strength test record of the material lot.(sovd-g115-01).From our investigation, we couldn't confirm the reported event.The exact root cause was not determined.However, based on the available information and our investigation, we believe this event was not caused by our product quality.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.
Event or Problem Description